Detailed Information

Cited 0 time in webofscience Cited 10 time in scopus
Metadata Downloads

Delta sets for divisors supported in two pointsopen access

Authors
Duursma, Iwan M.Park, Seungkook
Issue Date
Sep-2012
Publisher
Academic Press
Citation
Finite Fields and their Applications, v.18, no.5, pp 865 - 885
Pages
21
Journal Title
Finite Fields and their Applications
Volume
18
Number
5
Start Page
865
End Page
885
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/11841
DOI
10.1016/j.ffa.2012.06.005
ISSN
1071-5797
1090-2465
Abstract
In Duursma and Park (2010) [7], the authors formulate new coset bounds for algebraic geometric codes. The bounds give improved lower bounds for the minimum distance of algebraic geometric codes as well as improved thresholds for algebraic geometric linear secret sharing schemes. The bounds depend on the delta set of a coset and on the choice of a sequence of divisors inside the delta set. In this paper we give general properties of delta sets and we analyze sequences of divisors supported in two points on Hermitian and Suzuki curves.
Files in This Item
Go to Link
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Park, Seung Kook photo

Park, Seung Kook
이과대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE